# SDR N6WA2013012701

- Difficulty date: January 27, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 100901
- Aircraft time: 23,896 hours, 17,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 16 EMERGENCY FLOOD LIGHT INOPERATIVE.   REPLACED LAMP IAW AMM 33-51-09, OPS CHECKED GOOD AT THIS TIME.
